Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A nonzero complex sequence with vanishing power-sums


Author: Andrew Lenard
Journal: Proc. Amer. Math. Soc. 108 (1990), 951-953
MSC: Primary 40A99
MathSciNet review: 1009993
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In response to a question of W. M. Priestley, we construct a nonvanishing infinite sequence of complex numbers $ ({a_j})$ such that all the power-sums $ \sum\nolimits_j {a_j^r(r = 1,2,3, \ldots } )$ vanish.


References [Enhancements On Off] (What's this?)

  • [1] W. M. Priestley, private communication.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40A99

Retrieve articles in all journals with MSC: 40A99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1009993-9
PII: S 0002-9939(1990)1009993-9
Article copyright: © Copyright 1990 American Mathematical Society